Journal article icon

Journal article

Exponential asymptotics and gravity waves

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112006002394

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS More from this journal
Volume:
567
Pages:
299-326
Publication date:
2006-11-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Pubs id:
pubs:11312
UUID:
uuid:d11d2409-0bb2-47bc-ab2d-1e9780184c6a
Local pid:
pubs:11312
Source identifiers:
11312
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP